Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Does stress and change in routine cause delay in periods ?

hello doctor ..i m 19 yrs old..n my periods got delayed by 16 days..i have had no sexual activity periods hv been irregular lyk 3-7 days..from past 3 months they wr regular..last period i had on 14th feb..n in march 1st week we hd some fest in college coz of which i hd vry bad schedule..dint took lunch for 5 stressed out...n from last few days too m feeling low emotionally...mworried about my delayed periods..
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hiii mam,
Welcome to health care magic.
Try to relax. Cool down.
Your age is 19yrs and you have missed period for 16 days.
Also You have irregular period for past 3 months.
I think you are suffering from "OLIGOMENORRHOEA".
It has several causes.
1) PCOD with Over wt
2) Hypothyroidism
3) Stress, anxiety
4) Eating disorder with under wt
So need to investigate properly.
Do the following test USG, LH/FSH level, Thyroid study, Blood prolactin and sugar with consultation of gynecologist.
Do regular exercise,take healthy diet.
Avoid stress with yoga & meditation.
All the best.

For more suggestion,mail
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor